# SDR UPS96205862

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED ON PRE-DEPARTURE CHECK, EXIT LIGHTS IN COCKPIT FOUND INOPERATIVE.  LIGHT ABOVE DOOR.  REMOVED AND REPLACED LIGHT ASSY.  OPS NORMAL.
